# SDR CA151009003

- Difficulty date: October 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,836 hours
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Condition: Seized
- Location: Governor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING, AN UNCOMMANDED TORQUE OSCILLATION IN FLIGHT WHICH WAS DISCOVERED TO BE A TURBINE PROBLEM, THE ANOMALY WITH THE RECENTLY REPLACED GOVERNOR WAS DISCOVERED.  THE SHAFT/POINTER ON THE GOVERNOR WAS FOUND SEIZED. WITH AN ABNORMAL AMOUNT OF FORCE IT COULD BE MOVED.  THIS GOVERNOR WAS REPLACED LESS THAN 12.4 HOURS AGO OUT OF O/H.
